# SDR GTIA012174

- Difficulty date: December 4, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD WEB HAS HOLE Y211-X27.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS FILLER AND DOUBLER.  INSTALLED PER DC9 SRM 53-01.  (M)
